# SDR SWIA2017091943777

- Difficulty date: September 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 9,155 hours, 5,035 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL DESCENT,  CREW RECEIVED A PITCH TRIM FAIL CAUTION MESSAGE.  RAN QRH AND MESSAGE WOULD NOT RESET. DECLARED AN EMERGENCY.  REMOVED AND REPLACED HS ACE IAW AMM. OPS CHECKED GOOD.
